# SDR MZZA97253

- Difficulty date: August 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79744
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: BACB30LM6DU15
- Condition: Sheared
- Location: Mlg
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GUM - FLT 0822 - L/P:  7938933 - UPON LANDING GEAR EXT, NOTICED RIGHT MAIN GEAR RED LIGHT STILL ON.  VISUAL INSPECTION CONFIRMED RIGHT GEAR UP.  FOLLOWED MANUAL GEAR EXTENSION PROCEDURE.  AFTER LANDING, LOUD NOISE HEARD FROM RIGHT GEAR AREA.  SET BOTH 'A' PUMPS OFF, TOWED TO GATE.  FOUND UPLOCK TORQUE TUBE ACTUATOR ATTACHMENT BOLT SHEARED.  REPLACED TORQUE TUBE AND ASSOCIATED HARDWARE.  GEAR RETRACTION AND MANUAL EXTENSION CHECKS CARRIED OUT NORMALLY AND ALL INDICATIONS NORMAL PER MM 32-32-00.  (X)
